# SDR 05FDEA02491

- Difficulty date: August 16, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11
- Aircraft serial: 48487
- Aircraft time: 48,152 hours, 10,022 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70821
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT STATION Y5-02 TO 5-20, -X8.5 FOUND CORRODED.  MAIN DECK SEAT TRACK AT STATION Y5-00 TO STATION Y5-123, -X8.5 REPAIR CARRIED OUT AS PER SRM 53-70-00 FIGURE I VOLUME I.  CLASSIFIED REPAIR AS MAJOR AS PER GMM 6-2-100.
